# SDR BJNA970902

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 61423876633
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE DETECTION LIGHT CAME ON, DIVERTED TO AMA.  REMOVED AND REPLACED CONNECTOR ON FIRE LOOP THAT WAS SHORTING TO GROUND PER BSWPM 20-62-16.  OPS CHECK GOOD PER BMM 26-15-0.  (M)
